# SDR DALA1246180914

- Difficulty date: July 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1032 TO 1309 RBL 54 HAS CORROSION GOUGES AND BARE METAL THROUGHOUT.  REMOVED CORROSION AT STA 1273 FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE AREA FOR PLUG REPAIR AT STA 1273 RT OTBD SEAT TRACK AND INSTALLED REPAIR PLUG IAW DC9/MD80 SRM 53-05 FIG 4ASH 1-2.
